# SDR AALA20160125003

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 6,594 hours, 3,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M9044
- Condition: Failed
- Location: L1 Door
- Stage of operation: TO
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER BOARDING & DOOR CLOSE, THE L1 DOOR WAS OPENED WHILE ARMED.  THE SLIDE PACK FELL FROM THE HOUSING TO THE RAMP.  THE SLIDE DID NOT DEPLOY.  R & R L1 DOOR ESCAPE SLIDE & RAFT ASSEMBLY IAW AMM 25-62-44 & WC 25-94-11.
